Doctor insights on:
Severe Itching In My Vaginal Area Use Internal Or External Monistat
Internal: The majority of vaginal yeast unfections will also cause some itching and irritation to the external labia. The majority of labial yeast infections are caused by yeast from inside the vagina. Treat the vaginal yeast problem and it should all go away. Treat only the outside and it will persist much longer. ...Read moreSee 1 more doctor answer
No: You have likely become allergic to one of its ingredients. ...Read more
Monistat 500 for 7 days prescribed for yeast. Severe itching & even cramps (like menstral pain) when i used it. How can i relieve side effects?
Stop it!: If you get worse when taking a medicine, you may have a problem with the medicine as well as the disease. Stop it for now and talk to or see your doc to see if you should continue it or use something else. If you take diphenhydramine and it stops the itching, there's a good chance that you are allergic to the medicine. ...Read more
Is it normal after inserting monistat 7 to have severe itching sensation inside my vagina ? It's so uncomfortable. Because is a little wet also :(
Severe itching/ burning and irritated in/around vagina with lower abdomen discomfort. Took 1 day monistat. How soon till gone?
I've had a severe itching, almost burning sensation, around my vulva. At first I thought it was a yeast infection because it felt similar to one I'd gotten a few years ago. But even after using Vagisil and Monostat, it hasn't gotten better in fact it seem
See a doctor: Yeast infection remains possible; about 10-15% are resistant to the usual treatments. Or perhaps something else, including a possibility of an STD like gonorrhea, chlamydia, trichomonas, etc (if you are at risk). Failure to respond to self-treatment for yeast always should be followed right away by professional evaluation. See a doctor. Good luck! ...Read more
I have had a lot of severe itching around and on my vaginal area. It has been that way for a long time. Recently I have scratched it raw. Lately I haven't scratched at all and it is becoming raw on its own. Today I experienced discharge from the raw area.
Dermatologist needed: Hi: you should see a dermatologist to properly evaluate the underlying cause of itching, as there may be many. In addition, your scratching may introduce a secondary bacterial and/or fungal infection due to the violation of the skin barrier. Therefore, a thorough evaluation is warranted. ...Read more
Vaginal discharge problem since 3 years. Yellowish white smelly excessive discharge. Recently developed severe itching around vaginal and urinary area?
I had vaginal itching.. I took a Monistat 1 (tioconazole) and it helped for a week. The itching seems to have come back. And now pea size internal bump in labia?
See an OB/GYN: This cannot be diagnosed without being seen. There are several possibilities, none of them likely to be an urgent issue. ...Read more
I'm having severe itching in the vaginal area. No STDs, no vaginal discharge, could this be a yeast infection?
I've been having a weird, neutral vaginal odor for a few months, along with severe itching and swelling. What is it and how do I fix it?
Infection: you have an infection. it is well pasty time for you to be seen and examined and diagnosed and treated. Don't you think? ...Read more
I had vaginal infection last month with white discharge and severe itching. Am having white discharge now with very little itching. What can it be?
See below: Probably the same infection. See your family doctor. ...Read more
Started penicillin wed. Thurs night vaginal itching. Painful invisible lump right labia fri night. Subsided next morning. Now, just severe itching. ?
I'm experiencing itching and burning in the vaginal area. I took Monistat, didn't clear up. No bumps or discharge. On the outer area and near labia.
Itching: time to be seen and evaluated if the OTC meds didn't work ...Read more
I took amoxicillin-clav 2weeks ago now I feel vaginal dryness and. Itching was told to use monistat can I use the three day one instead of the 7?
Yeast infection: Antibiotics like Augmentin (amoxicillin-clavulanate) can trigger vaginal yeast infections, and the main symptom usually is itching; "dryness" also can go along with it. Monistat is a standard treatment for yeast. The 3 day version is just as effective as 7 days, so feel free. Check back with your doctor if the symptoms don't clear up in a few days. ...Read more
Monistat 3. Still had symptoms. Tried monistat 1 (tioconazole). Better but still have itching on just the right side of my vaginal opening. Nothing visible there . ?
On thurs i had chunky vaginal discharge + itching. I used Monistat 1 (tioconazole). Its sat - still a lot of white discharge, but no itch. Should i take it again?
I have had vaginal itching and increased discharge for about a month or so. Pap test came back ok. Gyno said to use monistat 7. day 6 still itchy.
- Talk to a doctor online
- Biotin use internal or external
- External vaginal itch
- Internal ilcers in vaginal area
- External vaginal itching with red bump
- Itching in the vaginal area
- Burning and itching in vaginal area
- Itching in vaginal area
- Causes of severe vaginal itching
- Relief for external vaginal itch